I am 43 years old and I have taken propecia for years with none of the scary sexual side effects but I have lost body hair on my arms and chest. In fact, I have gone off of propecia on a number of occasions (when my wife and I decided to start a family I thought it better to be off for a few months before we conceived). My body hair would reappear after a few weeks of being off propecia, and would then fall out again once I resumed propecia. Nobody can tell me loss of body hair is not connected to propecia. It doesn’t bother me seeing as I don’t have the other side effects.
A loss of body hair may be connected to Propecia (finasteride), but it is a rare side effect that I have seen only a handful of times. DHT (which Propecia targets at decreasing) is a cause of male pattern hair loss, but DHT is also responsible for secondary male characteristics such as arm, chest, back, pubic, nose, and ear hair GROWTH. I’ve also been asked about an increase in body hair after taking Propecia.